# SDR DALA2021060903167

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 9,695 hours, 893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3513 CABIN PRESSURE LIGHT ON ALL CABIN DOORS WERE BLINKING AFTER PARKING AT GATE AIRCRAFT PRESSURE WAS 0 PSI STILL FLASHING AFTER DOORS OPEN. CORRECTIVE ACTION: PERFORMED T/S IAW A350-A-21-31-XX-92002-421A-A. ALL TESTS PASSED. SYSTEM OK. (7353628)
